# SDR DXTA200501059

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,467 hours, 7,604 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205017
- Part serial: 0586
- Condition: Failed
- Location: Brake Assy
- Part time: 1,722 hours, 1,410 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES ON CO-PILOT SIDE ARE SPONGY, AND WHEN TURNING OFF RUNWAY LEFT PEDAL WENT TO THE FLOOR. REPEAT WRITE-UP.  REMOVED PILOT'S AND COPILOT'S LEFT AND RIGHT MASTER CYLINDERS DUE TO CYLINDERS BYPASSING AND INSTALLED OVERHAULED UNITS IN ALL LOCATIONS.  BLED SYSTEM.  OPS, LEAK, AND TAXI CHECKS GOOD.  ALL WORK DONE IAW CHAPTER 32-42-02 OF THE 560 MM.  ANTI-SKID CHECKS GOOD IAW 32-42-00 OF 560MM.  PILOT'S LT REMOVED P/N: 9912050-17, SN: 0586.
